Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Could post nasal drip be caused by hormonal imbalance?

User rating for this question
Very Good
Answered by

Infertility Specialist
Practicing since : 2000
Answered : 3576 Questions
the XXXXXXX pill, progesterone only, stops my post nasal drip, but it makes my vagina dry and irritated. could this mean that the post nasal drip may be caused by hormonal imbalance? I'm still breastfeeding my 7 month old baby and dont normally have sinus issues.
Posted Sat, 7 Dec 2013 in Women's Health
Answered by Dr. Mahesh Koregol 38 minutes later
Brief Answer: Copper T Detailed Answer: Hi, These Pills do not cause these symptoms regularly. But if you are having difficulty due to pills, I suggest you get copper-T inserted which is best way to contraception and no daily pills taking or any such side effects. Regards
Above answer was peer-reviewed by
Follow-up: Could post nasal drip be caused by hormonal imbalance? 49 minutes later
I'm having the post nasal drip when i go off the pill. When I start to take the pill again the post nasal drip dissapears but i get a very dry irritated vagina. I want to go off the pill but am getting a really thick post nasal drip which i cannot clear. I have no known allergies and never had sinus issues prior to having my baby. Could the post nasal drip be caused by a hormonal imbalance when i go off the pill? How would i fix this?
Answered by Dr. Mahesh Koregol 1 hour later
Brief Answer: Examination required Detailed Answer: Hi, There is possibility that progesterone you are taking might lead to little enlargement at the place where post nasal drip occurs and you might find relief. But this is temporary relief and a wrong treatment for post nasal drip. You need to get examined for postnasal drip and then only medicines can be adviced. Please see an ENT surgeon for the same. Mean while you can opt for copper T instead of pills to reduce vaginal dryness. Regards, Dr. Mahesh Koregol IVF & Infertility Specialist
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor